# SDR IPXA2018061230559

- Difficulty date: June 2, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 51,001 hours, 16,561 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23205
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, DENT ON LT WING INBD AFT FLAP UPPER SKIN AT IFS 151.25. REPAIR IAW SRM 57-53-01-2R-1 REPAIR 1 REV 71, SRM 51-70-10-2R REPAIR GENERAL REV 71.
